2024 Sioux County Youth Fair | Schedule of Events 4-H Changes for 2024 in RED | 4-H Events in GREEN | Fair Board Events in BLACK

Building Key					
EOB	Extension Office Basement	4-HFO	4-H Fair Office		
EOC	Extension Office Classroom	FB Office	Fair Board Office		
4HEXB	4-H Exhibit Building				

Day/ Time	Event	Location
Monday, July 1		
Midnight	All Non-Livestock/ Static entries due in FairEntry by Midnight	Online
Wednesday, July 10		
10:00 a.m.	4-H Communications Event	EOC
Thursday, July 11		
6:30 p.m.	Fairground Clean Up Night	Fairgrounds
7:30 p.m.	Club Booth Set-Up	4HEXB
Friday, July 12		
8:00 - 10:00 a.m.	Open Class Exhibits Entered	4HEXB
8:30 a.m.	Static Judging Begins	EOB
9:00 a.m 2:00 p.m.	Club Booth Set Up	4HEXB
1:00 p.m.	Clover Kids Project Judging	EOB
3:00 p.m.	4-H Awardrobe (Clothing) Judging	EOB
Saturday, July 13		
7:30 a.m 10:00 a.m.	Fair Board Breakfast Fundraiser	FB Office
9:00 a.m.	4-H/FFA Rabbit Check-In	
10:00 a.m.	Mud Volleyball	Mud Pit
10:00 a.m.	Maurice Schoolhouse Book Reading	BINGO Tent
10:00 a.m 11:30 a.m.	Craft Workshop	BINGO Tent
10:00 a.m 11:30 a.m.	Glitter Tattoos	BINGO Tent
11:30 a.m.	Robin's School of Dance Performance	Big Tent
1:00 p.m.	Farm Bureau Cook Off Judging & Tasting	Big Tent
12:00 p.m.	Open Beef Show	Show Arena
TBD	BINGO	BINGO Tent
All Day	Inflatables	Open Area
Sunday, July 14		
3:00 p.m.	Open Sheep Show	Show Arena
6:30 p.m.	Queen & Little Miss Coronation	Big Tent
7:00 p.m.	Christian Concert	Big Tent
All Day	NIHSA Open Horse Show	Horse Arena
All Day	Inflatables	Open Area
Monday, July 15		
7:30 a.m 10:00 a.m.	Fair Board Breakfast Fundraiser	FB Office
8:00 a.m 9:00 a.m.	4-H/FFA Horse Check-In	Horse Arena
7:00 a.m.	4-H/FFA Sheep, Goat, Poultry, Swine, & Bottle/Bucket Calves Check-in/Weigh-in Begins	Barns
10:00 a.m.	4-H/FFA Horse Show- Pleasure Classes	Horse Arena
10:00 a.m 8:00p.m.	Pony Rides & Petting Zoo	Shade Area
10:00 a.m.	4-H Exhibit Building Opens	4HEXB
1:00 p.m.	4-H/FFA Rabbit Show	コロにハレ

2:00 p.m.	Cowpie BINGO	Open Area
3:00 p.m.	Hypnotist Magic Show	Big Tent
TBD	BINGO	BINGO Tent
3:00 p.m 7:00 p.m.	Glitter Tattoos	Big Tent
3:00 p.m 7:00 p.m.	Craft Workshop	Big Tent
4:00 p.m.	4-H Pet Show + Clover Kids Pet Show	Show Arena
5:00 p.m.	Bacon Buddies	Show Arena
4:00 p.m. or following	4-H/FFA Games Horse Check-In (for those who only	Horse Arena
Pleasure classes	have games horses or bring a games horse in later)	
5:00 p.m.	4-H/FFA Horse Games Show	Horse Arena
5:00 p.m. – 6:00p.m.	Skid Loader Olympics	Grandstand
5:00p.m. – 8:00 p.m.	Sioux County Pork Producers Meal	
5:30 p.m.	Kids Pedal Tractor Pull	Runway
5:30 p.m.	Farm Bureau Watermelon Feed	Tent
6:00 p.m.	Northwest Iowa Youth Classic Swine Show	Show Arena
6:00 p.m.	4-H Awardrobe Fashion Show + County 4-H Awards	Big Tent
Ciec piiiii	Program	Dig Tom
7:00 p.m.	Hypnotist	Big Tent
7:30 p.m.	Ellie Waring Live Music	Big Tent
All Day	Inflatables	Open Area
Tuesday, July 16		
6:00 a.m. – 7:30 a.m.	4-H/FFA Dairy Cattle Check-In	
7:30 a.m 10:00 a.m.	Fair Board Breakfast Fundraiser	FB Office
8:00 a.m.	4-H/FFA Poultry Show	
9:00 a.m.	4-H/FFA Dairy Show	Show Arena
Following Dairy Show	4-H/FFA Dairy Goat Show	Show Arena
10:00 a.m.	Story Time at the Fair	Big Tent
10:00 a.m. – 11:00 a.m.	Craft Workshop	Big Tent
10:00 a.m. – 11:00 a.m.	Glitter Tattoos	Big Tent
10:00 a.m 8:00 p.m.	Pony Rides & Petting Zoo	Shade Area
1:00 p.m.	Greased Pig Contest Sign Up	FB Office
TBD	BINGO	BINGO Tent
2:00 p.m.	Cowpie Bingo	Open Area
2:00 p.m.	4-H/FFA Sheep Show	Show Arena
Following Sheep Show	4-H/FFA Meat Goat Show	Show Arena
3:00 p.m 6:00 p.m.	Craft Workshop	Big Tent
3:00 - 7:00 p.m.	Facepainting	Big Tent
5:00 p.m. – 6:00p.m.	Skid Loader Olympics	Grandstand
6:00 p.m.	Mechanical Bull	Open Area
7:00 p.m.	Double S Extreme Bulls, Barrels, and Mutton Busting	Horse Arena
9:00 p.m.	Kid's Glow Foam Dance Party	Open Area
All Day	Inflatables	Open Area
Wednesday, July 17		
7:30 - 10:00 a.m.	Fair Board Breakfast Fundraiser	FB Office
7:30 a.m. – 9:30 a.m.	4-H/FFA Beef Weigh-In & Check in	1
9:30 a.m.	4-H/FFA Dog Show Check-in	Big Tent
10:00 a.m.	4-H/FFA Dog Show	Big Tent
10:00 a.m. – 8:00 p.m.	Pony Rides & Petting Zoo	Shade Area
12:00 p.m.	4-H FFA 1st Year Feeder Calf, Cow/Calf, & Beef Show	Show Arena
Following Beef Show or	4-H/FFA Bottle/Bucket Calf Show	Show Arena
4:00 p.m. TBD	BINGO	BINGO Tent
	Face Painting	
3:00 to 7:00 p.m.		Big Tent Big Tent
4:30 p.m. 3:30 to 6:30 p.m.	4-H Working Exhibits Mr. Twister	Big Tent
อ.อบ เบ บ.อบ p.m.	IVII. I WISIUI	DIG TELL

5:30 p.m. – 8:00 p.m.	Sioux County Cattlemen Meal	Open Area
5:00 p.m 6:00 p.m.	Skid Loader Olympics	Grandstand
7:00 p.m.	Demo Derby & Beer Garden	Grandstand
All Day	Inflatables	Open Area
Thursday, July 18		
7:30 - 10:00 a.m.	Fair Board Breakfast Fundraiser	FB Office
7:30 a.m.	4-H/FFA Swine Show	Show Arena
10:00 a.m. – 8:00 p.m.	Pony Rides & Petting Zoo	Shade Area
TBD	BINGO	BINGO Tent
2:30 p.m. – 6:30 p.m.	Hands-on Ag in the Classroom Activity	Big Tent
3:00 p.m. – 6:00 p.m.	Craft Workshop	Big Tent
3:00 p.m 6:00 p.m.	Glitter Tattoos	Big Tent
3:00 p.m 8:00 p.m.	NCC Ambulance Simulator	Open Area
TBD	Fire Truck Display	Open Area
TBD	Iowa Corn Trailer	Open Area
2:30 p.m.	Horse Quiz Bowl	Big Tent
3:30 p.m.	Super Showmanship Competition	Show Arena
5:30 p.m.	Antique Tractor Parade & Release	Open Area
6:30 p.m.	Greased Pig Contest	Mud Pit
9:00 p.m.	All 4-H/FFA Projects Released	Barns/4HEXB
All Day	Inflatables	
Friday, July 19		
7:30 a.m.	Clean Up of All Buildings and Grounds (all clubs must be	Fairgrounds
	represented- sign in at extension fair office)	
10:30 a.m.	Ribbon Auction	Big Tent
8:30 p.m11:00 p.m.	Sioux County Fair Dance	Big Tent

Questions??

- All activities in **black** are put on by the fair board. Please find a **fair board member** to ask questions about these activities.
- All activities in <u>green</u> are 4-H or ISU Extension and Outreach related events. Please ask an **Extension staff person** questions about these events.